Jump processes, L-harmonic functions, continuity estimates and the Feller property

Husseini R, Kaßmann M (2009)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45(4): 1099-1115.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Given a family of Levy measures nu = {nu(x, .)}(x is an element of Rd), the present work deals with the regularity of harmonic functions and the Feller property of corresponding jump processes. The main aim is to establish continuity estimates for harmonic functions under weak assumptions on the family nu. Different from previous contributions the method covers cases where lower bounds on the probability of hitting small sets degenerate.
Erscheinungsjahr
Zeitschriftentitel
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
Band
45
Ausgabe
4
Seite(n)
1099-1115
ISSN
PUB-ID

Zitieren

Husseini R, Kaßmann M. Jump processes, L-harmonic functions, continuity estimates and the Feller property. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 2009;45(4):1099-1115.
Husseini, R., & Kaßmann, M. (2009). Jump processes, L-harmonic functions, continuity estimates and the Feller property. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 45(4), 1099-1115. doi:10.1214/08-AIHP208
Husseini, R., and Kaßmann, M. (2009). Jump processes, L-harmonic functions, continuity estimates and the Feller property. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45, 1099-1115.
Husseini, R., & Kaßmann, M., 2009. Jump processes, L-harmonic functions, continuity estimates and the Feller property. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 45(4), p 1099-1115.
R. Husseini and M. Kaßmann, “Jump processes, L-harmonic functions, continuity estimates and the Feller property”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 45, 2009, pp. 1099-1115.
Husseini, R., Kaßmann, M.: Jump processes, L-harmonic functions, continuity estimates and the Feller property. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 45, 1099-1115 (2009).
Husseini, Ryad, and Kaßmann, Moritz. “Jump processes, L-harmonic functions, continuity estimates and the Feller property”. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45.4 (2009): 1099-1115.